skip to main content

Attention:

The NSF Public Access Repository (NSF-PAR) system and access will be unavailable from 5:00 PM ET until 11:00 PM ET on Friday, June 21 due to maintenance. We apologize for the inconvenience.


Title: Computation of error bounds via generalized Gauss–Radau and Gauss–Lobatto rules
Award ID(s):
1720259
NSF-PAR ID:
10299628
Author(s) / Creator(s):
; ;
Date Published:
Journal Name:
Journal of Computational and Applied Mathematics
Volume:
396
Issue:
C
ISSN:
0377-0427
Page Range / eLocation ID:
113604
Format(s):
Medium: X
Sponsoring Org:
National Science Foundation
More Like this
  1. Bounds are established for integration matrices that arise in the convergence analysis of discrete approximations to optimal control problems based on orthogonal collocation. Weighted Euclidean norm bounds are derived for both Gauss and Radau integration matrices; these weighted norm bounds yield sup-norm bounds in the error analysis. 
    more » « less